# SDR FDEA2020070211414

- Difficulty date: July 1, 2020
- Submitted: July 3, 2020
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 47,793 hours, 27,846 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2577283600200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 151HF HAS CRACK AND DELAMINATED EDGE.  FABRICATED FLOOR PANEL 151HF ON TD/000353 IAW SRZ-25-005 REV R.  CLASSFIED AS CAT "A" MAJOR REPAIR.
